MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. DURAFLOW2; CATHETER, HEMODIALYSIS, IMPLANTED

MERIT MEDICAL SYSTEMS, INC. DURAFLOW2; CATHETER, HEMODIALYSIS, IMPLANTED
Catalog Number H787103012015
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The suspect device was not returned for evaluation.A dhr search could not be performed because no lot number was reported.The complaint could not be confirmed, and the root cause could not be determined.
 
Event or Problem Description
The customer reports patient initially had a dialysis catheter placed femoraly on (b)(6) 2024.Patient was admitted to the icu and when running dialysis, the nurse noticed that the catheter had slipped through the rotating suture wings and was coming outside the body in the groin area.The patient had to have the catheter replaced.Patient was 4 feet 9" which is why a shorter catheter was used.
 
Additional Manufacturer Narrative
Corrected d4.Additional information added d8 and g1 manufacturing site.

Brand Name
DURAFLOW2
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
mr. cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24644212
Report Number1721504-2026-00100
Device Sequence Number9906377
Product Code MSD
UDI-Device Identifier00884450786116
UDI-Public00884450786116
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K110936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberH787103012015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown